# SDR IPXA2022111788188

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 35,924 hours, 19,428 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN RIGHT PACK OPERATED STRONG WET DOG SMELL IN FLIGHT DECKOPERATD RIGHT AND LEFT PACK COULD NOT DUPLICATE SMELL. NO DEFECTS NOTED. PER AMM 21-00-00-862-001
